RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 6(336), Pages 135–136 (Mi umn342)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the classification of two-dimensional local skew fields. II

A. B. Zheglov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm342

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:6, 1170–1171

Bibliographic databases:

MSC: 12E15, 16K20
Accepted: 03.10.2000

Citation: A. B. Zheglov, “On the classification of two-dimensional local skew fields. II”, Uspekhi Mat. Nauk, 55:6(336) (2000), 135–136; Russian Math. Surveys, 55:6 (2000), 1170–1171

Citation in format AMSBIB
\Bibitem{Zhe00}
\by A.~B.~Zheglov
\paper On the classification of two-dimensional local skew fields.~II
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 6(336)
\pages 135--136
\mathnet{http://mi.mathnet.ru/umn342}
\crossref{https://doi.org/10.4213/rm342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1840367}
\zmath{https://zbmath.org/?q=an:1008.12005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55.1170Z}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 6
\pages 1170--1171
\crossref{https://doi.org/10.1070/rm2000v055n06ABEH000342}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169375800020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034560862}


Linking options:
  • http://mi.mathnet.ru/eng/umn342
  • https://doi.org/10.4213/rm342
  • http://mi.mathnet.ru/eng/umn/v55/i6/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:134
    Full text:58
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019